Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Trudinger, Neil S.
Remarks concerning the conformal deformation of riemannian structures on compact manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Sér. 3, 22 no. 2 (1968), p. 265-274
Full text djvu | pdf | Reviews MR 240748 | Zbl 0159.23801 | 19 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASNSP_1968_3_22_2_265_0

Bibliography

[1] T. Aubin. Sur la courbure scalaire des variétés riemanniennes compactes. C. R. Acad. Sci. Paris, Vol. 262, 1966 pp. A 130-133.  MR 195027 |  Zbl 0139.39104
[2] L. Bers, F. John and M. Schechter. Partial differential equations, Part. II. New York, 1964.  MR 163043 |  Zbl 0126.00207
[3] J. Moser. On Harnack's theorem for elliptic differential equations, Comm. Pure Appl. Math., Vol. 14, 1961, pp. 577-591.  MR 159138 |  Zbl 0111.09302
[4] S.I. Pohozakv. Eigenfunctions of the equation Δu + λf(u) = 0, Dokl. Akad. Nauk. SSSR, Vol. 165, 1965 pp. 33-36.
[5] J. Serrin. Local behaviour of solutions of quasilinear equations, Acta Math. Vol. 113, 1965 pp. 219-240.  MR 176219 |  Zbl 0173.39202
[6] S.L. Sobolev. Some applications of functional analysis in mathematical physics, Transl. Math. Monographs, Vol. 7, Amer. Math. Soc., Providence, R. I., 1963.  Zbl 0123.09003
[7] N.S. Trudinger. On Harnack type inequalities and their application to quasilinear elliptic equations. Comm. Pure Appl. Math., Vol. 20, 1967, pp. 721-747.  MR 226198 |  Zbl 0153.42703
[8] H. Yamade. On a deformation of Riemannian structures on compact manifolds. Osaka Math. J., Vol. 12, 1960 pp. 21-37.  MR 125546 |  Zbl 0096.37201
Copyright Cellule MathDoc 2014 | Credit | Site Map